# SDR SWAA991769

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND A 3 INCHES LONG CRACK ON FUSELAGE EXTERNAL SKIN, BS 727D, AND A 2.5 INCH LONG CRACK ON BS 727E, BOTH ON STRINGER 25R.  REPAIRED SKIN PER SRM.
